# SDR UF6A951107

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: BA03304
- Condition: Failed
- Location: Rt Engine
- Part time: 6,580 hours
- Stage of operation: TO
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

CWA - FLT NR 5026 - RIGHT GENERATOR FAILED AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED GENERATOR.  (M)
